Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Stability of difference relations in the solution of ordinary differential equations

Authors: A. R. Mitchell and J. W. Craggs
Journal: Math. Comp. 7 (1953), 127-129
MSC: Primary 65.0X
MathSciNet review: 0054350
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Todd, ``Solution of differential equations by recurrence relations,'' MTAC, v. 4, 1950, p. 39-44. MR 0038731 (12:445g)
  • [2] H. Rutishauser, ``Uber die Instabilität von Methoden zur Integration gewöhnlicher Differentialgleichungen,'' Zeit. angew. Math. Phys., v. 3, 1952, p. 65-74. MR 0046146 (13:692b)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society